# SDR NWAA081173210

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 54,276 hours, 24,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6348
- Condition: Faulty
- Location: L2 Door
- Part time: 30,420 hours, 13,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT SYSTEM CHECK PER LINE CHECK "EXT LOADS AFT L" MESSAGE, REF L/P 4273412.  REMOVED AND REPLACED 2L EVACUATION SLIDE.  CHECKS GOOD.
